Publication
Title
Stein's method and a quantitative Lindeberg CLT for the Fourier transforms of random vectors
Author
Abstract
Language
English
Source (journal)
Journal of mathematical analysis and applications. - New York, N.Y.
Publication
New York, N.Y. : 2016
ISSN
0022-247X
Volume/pages
433:2(2016), p. 1441-1458
ISI
000362048700040
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.09.2015
Last edited 18.06.2018
To cite this reference